# SDR FDEA201512194038

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 39,206 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796507920851
- Condition: Damaged
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FAIRING HANGING DOWN ON ARRIVAL.  RELEASED FOR SERVICE IAW CDL 27-01, B CATEGORY.  FLAP TRACK FAIRING MISSING, REFER TO CDL 27-01-B FOR RESTRICTIONS.  REMOVED LT WING FARING NR 2 WITH ASSOCIATED HARDWARE & SENT TO STRUCTURES FOR POSSIBLE REPAIR.
